Abstract Poisson summation formulas over homogeneous spaces of compact groups

Farashahi, AG (2017) Abstract Poisson summation formulas over homogeneous spaces of compact groups. Analysis and Mathematical Physics, 7 (4). pp. 493-508. ISSN 1664-2368



  • Farashahi, AG
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Compact group; Homogeneous space; Dual homogeneous space; Fourier transform; Plancherel (trace) formula; Inversion formula; Poisson summation formula
  • Accepted: 9 November 2016
  • Published (online): 18 November 2016
  • Published: December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Mar 2020 11:29
Last Modified: 16 Mar 2020 11:29
Status: Published
Publisher: Springer Science and Business Media LLC
Identification Number: https://doi.org/10.1007/s13324-016-0156-2
Related URLs:

Share / Export